# SDR 95ZZZX2501

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125GL
- Make and model: Beech 1900C
- Aircraft serial: UC125
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306200
- Condition: Inop
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRI - AFTER TAKEOFF, CREW ELECTED AN AIR TURN-BACK WHEN THE NR 1 ALTIMETER FLAGGED AND THE ALTITUDE ALERT WENT BLANK.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED ALTIMETER WHICH TESTED SATISFACTORILY.
